# SDR VTZA96013

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fetm
- Part number: 1003573
- Condition: Inoperative
- Location: Lt Engine
- Part time: 3,905 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6536 - IAD-ORF - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LEFT ENGINE IEC CAP LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FUEL ENRICHMENT TORQUE MOTOR.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
